Journal of the Mathematical Society of Japan

A remark on the values of the zeta functions associated with cusp forms

Yoshitaka MAEDA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 4 (1983), 637-647.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396368

Digital Object Identifier
doi:10.2969/jmsj/03540637

Mathematical Reviews number (MathSciNet)
MR0714466

Zentralblatt MATH identifier
0534.10023

Subjects
Primary: 11F12: Automorphic forms, one variable
Secondary: 11F30: Fourier coefficients of automorphic forms 11F66: Langlands $L$-functions; one variable Dirichlet series and functional equations

Citation

MAEDA, Yoshitaka. A remark on the values of the zeta functions associated with cusp forms. J. Math. Soc. Japan 35 (1983), no. 4, 637--647. doi:10.2969/jmsj/03540637. https://projecteuclid.org/euclid.jmsj/1230396368


Export citation